Vol. 3, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Poisson statistics for eigenvalues of continuum random Schrödinger operators

Jean-Michel Combes, François Germinet and Abel Klein

Vol. 3 (2010), No. 1, 49–80

We show absence of energy levels repulsion for the eigenvalues of random Schrödinger operators in the continuum. We prove that, in the localization region at the bottom of the spectrum, the properly rescaled eigenvalues of a continuum Anderson Hamiltonian are distributed as a Poisson point process with intensity measure given by the density of states. In addition, we prove that in this localization region the eigenvalues are simple.

These results rely on a Minami estimate for continuum Anderson Hamiltonians. We also give a simple, transparent proof of Minami’s estimate for the (discrete) Anderson model.

Anderson localization, Poisson statistics of eigenvalues, Minami estimate, level statistics
Mathematical Subject Classification 2000
Primary: 82B44
Secondary: 47B80, 60H25
Received: 9 July 2009
Accepted: 6 August 2009
Published: 4 March 2010
Correction: 27 September 2014
Jean-Michel Combes
Département de Mathématiques
Université du Sud: Toulon-Var
83130 La Garde
Centre de Physique Théorique
CNRS Luminy
Case 907
13288 Marseille
François Germinet
Département de Mathématiques
Université de Cergy-Pontoise
95000 Cergy-Pontoise
Abel Klein
Department of Mathematics
University of California
Irvine, CA 92697-3875
United States